# SDR CAL960147

- Difficulty date: January 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73751
- Make and model: Boeing 727227
- Aircraft serial: 21247
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: R-1 Door
- Part time: 49,249 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 31J - INSPECTION FOUND A .5 INCH CRACK THROUGH RIVET HOLE OF R-1 DOOR EXTERNAL SKIN ABOVE LOWER HINGE CUTOUT.  THE CRACKED AREA WAS REMOVED.  A REPAIR DOUBLER AND FILLER WERE FABRICATED AND INSTALLED IAW SRM 52-00-3, 51-30-2, 51-10-2, AND MM 51-20-2.  (M)
